# SDR SWAA2025103118366

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE LOCATED BS 294.5 AND S-13L.   REPLACED THE ANGLE LOCATED BS 294.5 AND S-13L IAW SRM 51-10-02 ITEM 9, AND DWG 141A1311 SHEET 1, REV C.
